NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"Good morning, please is there a medication to increase the size of penis without side effect? "

Tags:
    User Avatar
    A 35 years year old male asked:
    2 years ago
    Good morning, please is there a medication to increase the size of penis without side effect?
    Dr. Omosefe E answered:
    2 years ago
    Good morning. Am afraid there's no such medication. If any is advertised, know that it's not going to have any desired effect.
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    2 years ago
    OK, but what can I do, I have weak erection, and quick ejaculation. This is really given me serious issue with my wife
    Dr. Omosefe E answered:
    2 years ago
    Good morning. Can you describe exactly what you mean by that? Is it that you have difficulty getting erected or you get erection but can't sustain it? And how long do you last before you ejaculate?
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    2 years ago
    the erection cannot be sustained. the ejaculation happened between 1-2 minutes.
    Dr. Omosefe E answered:
    2 years ago
    Hello. For how long has it been like this? Have you spoken to a Doctor about it? If it's recent, is there any recent development like drug use, anxiety, stress, new partner,
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    2 years ago
    that's how I grew up to find it, I haven't talk to anyone about it . I thought it will get better as time goes on, but it's getting worse
    Dr. Omosefe E answered:
    2 years ago
    Hello. You will need to get some investigations loke blood test to check your hormonal level. You can speak to your regular doctor or go instead to see a Urologist. If you need help getting one, send a mail to findadoctor@kangpe.com stating your details and request.
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    2 years ago
    Alright, but is there anything wrong with masturbation? I resulted to this when I couldn't satisfy my wife sexually, because I always fill I'm punishing her with my problem and she has totally lost interest in it with me, so I went into masturbation. or what do you think I should do?
    Dr. Omosefe E answered:
    2 years ago
    Good afternoon. You should stop masturbation and concentrate on your relationship. If possible see a therapist with your wife. When you see a Urologist, you will get answers to the problem of weak erection and ejaculation.
    Doctors avatar
    User Avatar
    A 35 years year old male asked:
    2 years ago
    my 1 year old son is having high temperature althrough the night, we wipe his body with cool water and give him paracetamol, what else should we do
    Dr. Omosefe E answered:
    2 years ago
    Good morning and sorry about that. Is your son eating well? After the Paracetamol is he feeling better? Any rash, cough? Give another dose of Paracetamol according to schedule and monitor. If the temperature goes to normal. If it isn't within this 24 hours frame, please go and see a doctor.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app